# SDR SIMA20160322006

- Difficulty date: March 22, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,955 hours, 35,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14529833001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AT FRAME 75, ABOVE STRINGER 2R.  REPAIRED RT UPPER FUSELAGE SKIN CRACK IAW ERS-EM-53MR-1984.
